# SDR HEEA0012393

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2272J
- Make and model: Bell 206B-3
- Aircraft serial: 3620
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO INDICATION OF INTERROGATION. PERFORMED PRELIMINARY INSPECTION.  FOUND REPLY LIGHT DIM, REPLACED V301 PHOTOCELL, REPAIRED.  ADJUSTED UNIT TO SPECS.  BENCH CHECK GOOD.
